Injectables – Tell me about it!

posted 3 years ago in Beauty
  • poll: What have you had done?
    Lips : (1 votes)
    4 %
    Eyes : (1 votes)
    4 %
    Smile/Frown Line : (0 votes)
    In-between brows? : (3 votes)
    12 %
    Filler "face lift" : (0 votes)
    I've had it all and then some! : (0 votes)
    I haven't tried it yet but I'd like to! : (5 votes)
    20 %
    OMG, you people are CRAZY! : (15 votes)
    60 %
  • Post # 3
    4576 posts
    Honey bee
    • Wedding: September 2014

    @LilRhodyGem:  There wasn’t an “all of the above” option 😉

    But to answer your question, yes: in my experience, my lips look slightly deflated when the Juvederm wears off……but that is because I get like 2-3 syringes per session and those puppies are BIG when I leave. If you just did the normal one syringe for both lips, I highly, highly doubt that would happen to you.

    I pay $450 per syringe at my plastic surgeons office and it typically starts to wear off after 6 or 8 months. I haven’t had them done since November (9 months) so it’s pretty much all gone from my top lip right now.

    I also am a big fan of filler throughout the face, as well as Botox.

    Post # 5
    4576 posts
    Honey bee
    • Wedding: September 2014

    @LilRhodyGem:  I’ll be honest: seeing how other people around me aged, and seeing how starting to use fillers at 50 is too late :-/ I figure prevention is the best medicine.

    Post # 6
    464 posts
    Helper bee
    • Wedding: August 2014

    @LilRhodyGem:  I do not want any injectables (I am 34) however I do want this “Lifestyle Lift” thing. Enven in my 30’s I have noticed that my very chubby cheeks are getting the little bit of sag that every woman in my family gets. And no, I do not mean like saggy boobs, but your face does drop a little when you have had a full face all your life, fat or thin. I also, some day, plan to have a boob lift. The good Lord blessed me with a nice set and I never want them to hang to my waist.

    Post # 7
    181 posts
    Blushing bee
    • Wedding: July 2013

    @LilRhodyGem:  I would never do but I didn’t care about others until I see how my a few friends who have been injecting for a longer time turn into freaks over time. They looked beautiful for the first a few injections. A little later, deflate, get a little more, and repeat. It still looked fine for a few years. Years later, none of them look good honestly. The problem is, they do not recognize how ugly they became. Somehow all they got a weird thing that they can’t stand a little deflation so they look like balloons. People around them try to tell them gently to stop, but it’s hard to tell bluntly. And while their friends are being indirect, their doctors and people in the group compliment a lot and they believe. But seriously, I observed this out of my friends too. Please be careful. The friends I’m talking about, they started in their twenties and they are between late thirties – early forties. It’s darn early to turn into a freak!

    Leave a comment

    Sent weekly. You may unsubscribe at any time.

    Find Amazing Vendors